Announcement

Collapse
No announcement yet.

baclofen and sweats

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    baclofen and sweats

    Hi again, my spouse just started baclofen for his spasms. He's been taking baclofen for two weeks and he's up to 30mg a day. Is this enough to cause 24/7 drenching sweats? He thinks it's a side effect of the med but he's had these sweats off and on for 2 years along with his intense spasms. Thanks in advance.
    "We only become what we are by the radical and deep-seated refusal of that which others have made of us."~~Sartre

    #2
    Diaphoresis (sweating) is a common reaction to baclofen. Have you always had this symptoms while on the baclofen or only since it the dose was increased?

    pbr
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment

    Working...
    X